CureZone   Log On   Join
Prescriptions cause breakouts
 
  Views: 167
Published: 5 years ago
 

Prescriptions cause breakouts


Over the years I have noticed that most every pharmaceutical causes me to break out, not normal Acne but strange persistent bumps or sores that often last weeks or months before healing.

This happens with virtually any prescription I have tried, but especially any stimulants. My doctor prescribed ritalin for ADHD but I have noticed from every other stimulant a similar outbreak.

I wonder what it is? It isn't regular acne. It seems like herpes or some latent viral infection but I have consistently tested negative for my entire life.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.734 sec, (1)